Doctor insights on:
Vaginal White Discharge Wont Go Away Even With Diflucan
Vaginal itch, clumpy white discharge, no odor. Took one dose diflucan (fluconazole) yesterday. still itches and uncomfortable especially when sitting. ??
Diflucan (fluconazole) takes days: Diflucan (fluconazole) takes a few days to treat a more stubborn yeast infection. Itching indicates that the yeast is deep enough to create enough inflammation to trigger nerve endings. So if after a week, the itching does not go away, i usually recommend using an OTC antifungal cream externally to finish the job. If that does not help, see your GYN. ...Read more
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
I saw my pcp and was diagnosed with vaginal candida. I took 2 diflucan, (fluconazole) a week apart and today noticed white discharge in my inner labia. Visit need?
Only if symptoms: Only if symptoms, if they are clear a little bit of white discharge can be normal for most people. ...Read more
How long after taking fluconazole (diflucan) single dose before vaginal discharge stops coming out?
IT MAY NOT!: It may take 2-3 days or it may persist, depending on what caused it to begin with. ...Read more
I still have itching, burning, and can see white discharge on the inside of myself after taking diflucan (fluconazole) and metro gel. Whats wrong?
See a gynecologist: Without being able to examine you and the discharge there is no way in which to establish a diagnosis. Go and be evaluated by a professional. Good luck. ...Read more
After taking a generic dose of diflucan (fluconazole) i expelled a large clump of white discharge like a period clot followed by white creamy is that normal?
Taking 2 doses of diflucan (fluconazole) still have a white discharge but most of itching went away and redness & no pain while peeing. what to do?
Recently I had yeast infection with white cheesy discharge so I took one Diflucan (fluconazole) tablet.I notice that i have green mucus vaginal discharge??
Took a 1-dose fluconazole 2 days ago, there is no more itching but there are still signs of vaginal discharge.should I go back to the dr.?Is it cured?
Give it a week: It take several days for symptoms of yeast to clear up entirely. Give it a few more days, then recheck with your doctor if you still have discharge or symptoms. Or if in doubt, get the discharge checked anyway. Discharge isn't usually the main yeast symptom, and you may need to be checked for STDs (depending on risks) and other causes. ...Read more
- Talk to a doctor live online for free
- Small white scabbed sore that wont go away
- White pimple won't go away
- Uti that wont go away
- Ask a doctor a question free online
- Scabs that wont go away
- Bloating that wont go away
- Folliculitis wont go away
- White spot on my lip that won't go away
- Talk to a gynecologist online for free